MathSciNet Relay Station
MathSciNet bibliographic data
MR2136980 35L70 (35B40 74D99 93D20)
Cavalcanti, M. M.; Guesmia, A. General decay rates of solutions to a nonlinear wave equation with boundary condition of memory type. Differential Integral Equations 18 (2005), no. 5, 583–600.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement